# SDR DLL16953652

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, AFT CABIN FLOOR TRACK LIGHTS INOP.  REPLACED AFT BATTERY AND POWER SUPPLY.
